# SDR IPXA1570662

- Difficulty date: November 23, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N321123
- Condition: Dented
- Location: Bs 1180-1459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE SKIN PANEL, BS 1180-1459, S10-14L.   DENTS REPAIRED IAW EA 111652 IR EO B757-5330-45394-A.
